# SDR SWAA2023072782179

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,516 hours, 34,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMX LIGHT BATT PACK M01674 FAILS CAPACITANCE CHECK<[01] REMOVED AND REPLACED EMX BATT PACK AT M01674 PER AMM 33-51-06
